# SDR T17A20200615019

- Difficulty date: June 11, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N496TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK561
- Aircraft time: 5,845 hours, 4,615 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Angle
- Part number: 202000130
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 5,845 hours, 4,615 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION MX FOUND BOTH THE L/H LOWER THRUST REVERSER LEFT AND RIGHT ANGLES CRACKED. MX REMOVED AND REPLACED THE ANGLES WITH NEW ANGLES IAW   CMM 78-30-07 REPAIR 1.
